Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 68, NWS Shreveport, LA

December 27, 2015Sevier County, Arkansas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this tornado warning at Dec 27, 2015, 11:07 AM CST for Sevier County, Arkansas; McCurtain County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2015, 11:07 AM CST (17:07 UTC)
Expired
Dec 27, 2015, 11:45 AM CST
In force
38 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Sevier County, AR, McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 119 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 8:56 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 5.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
426 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WFUS54 KSHV 271707
TORSHV
ARC133-OKC089-271745-
/O.NEW.KSHV.TO.W.0068.151227T1707Z-151227T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 AM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHEASTERN MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 1145 AM CST
    
* AT 1107 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES EAST OF BROKEN BOW...OR 13 MILES WEST OF
  HORATIO...MOVING NORTH AT 35 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN SEVIER AND NORTHEASTERN MCCURTAIN COUNTIES...INCLUDING
  THE FOLLOWING LOCATIONS: CERROGORDO...WEST LINE...PLUNKETVILLE...
  HOCHATOWN...WATSON...GOODWATER...EAGLETOWN AND SMITHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3446 9446 3419 9447 3419 9441 3389 9450
      3392 9471 3448 9465
TIME...MOT...LOC 1707Z 189DEG 32KT 3398 9459 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

13
1 follow-up statement
436 
WWUS54 KSHV 271720
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1120 AM CST SUN DEC 27 2015

ARC133-OKC089-271745-
/O.CON.KSHV.TO.W.0068.000000T0000Z-151227T1745Z/
SEVIER AR-MCCURTAIN OK-
1120 AM CST SUN DEC 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR
NORTHWESTERN SEVIER AND NORTHEASTERN MCCURTAIN COUNTIES...
    
AT 1118 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTHEAST OF BROKEN BOW...OR NEAR EAGLETOWN...
MOVING NORTH AT 35 MPH. A TORNADO COULD BE ON THE GROUND AT THIS TIME...
IF YOU LIVE IN THE PATH OF THIS TORNADO...TAKE SHELTER IMMEDIATELY. 

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
WATSON...WEST LINE...EAGLETOWN...PLUNKETVILLE...SMITHVILLE AND HOCHATOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3446 9446 3419 9447 3419 9441 3397 9448
      3401 9470 3448 9465
TIME...MOT...LOC 1718Z 189DEG 32KT 3408 9457 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 27, 10:55 AM CST, 12 minutes earlier.

Area forecast discussion, Dec 27, 10:55 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 AM CST SUN DEC 27 2015

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS AN IMPRESSIVE UPPER LEVEL LOW PUSHING
EAST ACROSS WEST TEXAS THIS MORNING...WITH THE COLD FRONT SLOWLY
MOVING ACROSS EAST TEXAS. ALTHOUGH THIS FRONT STALLED OVERNIGHT
JUST TO OUR WEST...RADAR IMAGERY SHOWS THIS FRONT IS SLOWLY
PUSHING THROUGH SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS...WITH
WIDESPREAD SHOWERS AND THUNDERSTORMS ONGOING. HEAVY RAIN IS
FALLING WITH THE FRONT...AND FLASH FLOOD WARNINGS ARE NOW IN
EFFECT FOR MCCURTAIN COUNTY AND PORTIONS OF NORTHEAST TEXAS.
AHEAD OF THE FRONT...MORE ISOLATED TO SCATTERED THUNDERSTORMS ARE
DEVELOPING...AND BELIEVE THESE STORMS WILL LIKELY BE THE ONES WITH
THE BEST CHANCE OF BEING SEVERE. THE PRIMARY THREATS TODAY WILL BE
DAMAGING WINDS AND ISOLATED TORNADOES. THERE IS A SMALL CHANCE OF
LARGE HAIL...BUT MORE WORRIED ABOUT THE WIND AND TORNADO THREAT.
IN FACT...A TORNADO WATCH IS NOW IN EFFECT FOR NORTHEAST TEXAS AS
WELL AS PORTIONS OF NORTHWEST LOUISIANA AND SOUTHWEST ARKANSAS
THROUGH 4 PM.

THERE IS A SHARP TEMPERATURES GRADIENT BETWEEN WERE THE
FRONT...WITH TEMPERATURES ACROSS MCCURTAIN COUNTY OK...TITUS
COUNTY TX...AND WOOD COUNTY TX FALLING INTO THE 50S. FOR
EXAMPLE...QUITMAN IS REPORTING 55 DEGREES IN WOOD COUNTY...BUT THE
TYLER AIRPORT IN SMITH COUNTY IS 78. HOWEVER...IT APPEARS THAT THE
FRONT IS GOING THROUGH TYLER AT THIS TIME...AS THERE TEMPERATURES
HAS DROPPED 12 DEGREES AND THEIR WIND HAS SHIFTED SINCE THE LAST
HOUR. NEEDLESS TO SAY...TEMPERATURES WILL LIKELY BE FALLING
THROUGH THE DAY AS THE FRONT SLOWLY PROGRESSES EASTWARD. DID
UPDATE THE FORECAST THIS MORNING TO INCREASE TEMPERATURES OUT
AHEAD OF THE FRONT...AND MAY NOT HAVE WARMED A FEW PLACES
ENOUGH...AS SHREVEPORT IS ALREADY UP TO 80 DEGREES. OUT AHEAD OF
THIS FRONT...SOME RECORD HIGHS MAY FALL. IN FACT...SHREVEPORT HAS
BROKEN THEIR RECORD OF 77 DEGREES FROM 2005...WITH THE CURRENT 80
DEGREE READING.

THE MOST ACTIVE WEATHER WILL BE TODAY THROUGH THIS EVENING...WITH
THE THREAT OF SHOWERS AND THUNDERSTORMS DECREASING DURING THE DAY ON
MONDAY...AS THE UPPER LEVEL LOW SLOWLY LIFTS TO THE NORTHEAST.
MORE WINTERLIKE TEMPERATURES WILL ALSO PREVAIL ACROSS THE REGION
BEHIND THIS COLD FRONT...WITH DAYTIME HIGHS IN THE MID 40S TO MID
50S AND OVERNIGHT LOWS FALLING TO NEAR FREEZING. PALMER

&&

.AVIATION... /ISSUED AT 727 AM CST/
A COLD FRONT WILL SLOWLY MOVE E THROUGH THE ARKLATEX. SHWRS/TSTMS
WILL INCREASE IN COVERAGE FROM W TO E THIS CYCLE W/ TSRA
CONDITIONS IFR/MVFR EXPECTED ACROSS OUR TX TERMINALS TODAY AS AN
INVERTED TROPICAL TROUGH CLOSES INTO A STACKING LOW OVHD...MOVING
NE AND THEN AFFECTING ALL OTHER TERMINALS TONIGHT. BEHIND THIS
DEEPENING LOW...RAIN WILL END QUICKLY DURING EARLY MONDAY AND
WINDS WILL END UP W/SW 10-20KTS AS THE LOW MOVES BY. SFC WINDS ARE
S/SE 10-20KTS NOW...OUR CLIMB WINDS TODAY SE 15-25KTS VEERING
QUICKLY TO S/SW 35-55KTS BY 4KFT AND SW 75KTS BY FL280. HIGHER
GUSTS NEAR DOWNPOURS WILL BE BEHIND THE FRONT WITH SOME N WINDS
15-25KTS. COLD FRONT IS AT KCRS...TO KSLR...TO K404...TO KMEZ.
/24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  45  51  34 / 100 100  30   0
MLU  80  51  56  36 /  70  90  50   0
DEQ  73  44  45  29 / 100 100  50   0
TXK  73  46  47  32 / 100 100  50   0
ELD  76  48  52  33 /  90  90  50   0
TYR  77  39  46  33 / 100 100  20   0
GGG  76  39  47  33 / 100 100  20   0
LFK  76  41  51  34 / 100 100  20   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
     070>073.

LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
     124>126-136>138-149-150.

&&

28/24
Hazardous weather outlook, Dec 27, 9:45 AM CST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
945 AM CST SUN DEC 27 2015

ARZ050-051-059>061-071>073-OKZ077-281545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-
UNION-MCCURTAIN-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING
WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS
WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
TODAY AND TONIGHT.

ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545-
MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND
DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE
HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS
TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE
TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG
THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ001-002-010-017-TXZ151>153-165>167-281545-
CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ003>006-011>014-018>022-281545-
WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
LATER TODAY AND TONIGHT.

PALMER

In the hours before

Local storm report, Dec 27, 10:42 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1042 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      QUITMAN                 32.80N  95.44W
12/27/2015                   WOOD               TX   LAW ENFORCEMENT

            LOW LYING CROSSINGS FLOODED AT CR2100... CR1560...
            CR1680

&&

EVENT NUMBER SHV1500815

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 5:42 AM CSTLake Wind AdvisorySHVMiller18 hr
Dec 27, 12:17 PM CSTFlash Flood WarningSHVLittle River, Sevier12 hr
Dec 27, 12:46 PM CSTFlash Flood WarningSHVHoward12 hr
Dec 27, 3:02 PM CSTSevere Thunderstorm WarningSHVUnion43 min
Dec 27, 3:12 PM CSTTornado WarningSHVUnion33 min
Dec 27, 3:29 PM CSTTornado WarningSHVHempstead, Lafayette, Nevada31 min
Dec 27, 3:40 PM CSTTornado WarningSHVUnion35 min
Dec 27, 3:52 PM CSTTornado Warning Tornado observedSHVHempstead, Nevada23 min
Dec 27, 3:59 PM CSTTornado WarningSHVColumbia, Lafayette31 min
Dec 27, 4:10 PM CSTTornado WarningSHVUnion35 min
Dec 27, 4:13 PM CSTTornado WarningSHVHempstead, Nevada32 min
Dec 27, 4:26 PM CSTTornado WarningSHVColumbia, Nevada34 min
Dec 27, 4:35 PM CSTTornado WarningSHVHoward, Sevier40 min
Dec 27, 4:46 PM CSTSevere Thunderstorm WarningSHVLittle River59 min
Dec 27, 4:58 PM CSTTornado Warning Tornado observedSHVNevada17 min
Dec 27, 5:22 PM CSTTornado WarningSHVMiller23 min
Dec 27, 5:29 PM CSTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier46 min
Dec 27, 5:42 PM CSTTornado WarningSHVMiller33 min
Dec 27, 10:13 AM CSTFlash Flood WarningSHVMcCurtain9 hr

Nearby

Tornado Warnings in Arkansas, 2015Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.